In this paper the concept of φ−convex stochastic process is introduced and certain algebraic properties are deduced. Also, some mean square integral inequalities of Hermite-Hadamard type are established. In addition, various mean square integral inequalities are investigated to find upper estimates using of the weighted arithmetic mean, the weighted power mean of order p and the logarithmic mean.
Digital Object Identifier (DOI)
J. Vivas-Cortez, Miguel; Kashuri, Artion; and Eliecer Herna ́ndez Herna ́ndez, Jorge
"On φ−Convex Stochastic Processes and Integral Inequalities Related,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss6/1